Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 174, NWS Midland/Odessa, TX

June 11, 2012Brewster County, Terrell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 11, 2012, 6:13 PM CDT for Brewster County, Terrell County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2012, 6:13 PM CDT (23:13 UTC)
Expired
Jun 11, 2012, 6:57 PM CDT
In force
44 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Brewster County, TX, Terrell County, TX

The radar

The Laughlin AFB radar (KDFX), 216 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 11.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1987 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1987 J/kg
Mixed-layer CIN
-459 J/kg
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WUUS54 KMAF 112313
SVRMAF
TXC043-443-120015-
/O.NEW.KMAF.SV.W.0174.120611T2313Z-120612T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN TERRELL COUNTY IN SOUTHWEST TEXAS...
  EAST CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 715 PM CDT

* AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 14
  MILES SOUTHWEST OF SANDERSON...MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  SANDERSON...
  DRYDEN...
  U.S. HIGHWAY 90 BETWEEN SANDERSON AND DRYDEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 2973 10278 3003 10260 3004 10257 3016 10250
      3028 10206 2978 10207 2980 10215 2983 10219
      2984 10219 2984 10223 2987 10231 2984 10236
      2976 10239 2978 10250 2975 10254 2976 10257
      2974 10259
TIME...MOT...LOC 2312Z 246DEG 25KT 2997 10249

$$
2 follow-up statements
789 
WWUS54 KMAF 112346
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
646 PM CDT MON JUN 11 2012

TXC043-112355-
/O.CAN.KMAF.SV.W.0174.000000T0000Z-120612T0015Z/
BREWSTER TX-
646 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BREWSTER COUNTY
IS CANCELLED...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED 
OUT OF BREWSTER COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING 
IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 2988 10232 3005 10256 3016 10250 3028 10206
      2978 10207 2980 10215 2983 10219 2984 10219
      2984 10223
TIME...MOT...LOC 2345Z 254DEG 22KT 3001 10233

$$

TXC443-120015-
/O.CON.KMAF.SV.W.0174.000000T0000Z-120612T0015Z/
TERRELL TX-
646 PM CDT MON JUN 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN TERRELL COUNTY...

AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 10 MILES SOUTH OF SANDERSON...MOVING EAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...DRYDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

&&

LAT...LON 2988 10232 3005 10256 3016 10250 3028 10206
      2978 10207 2980 10215 2983 10219 2984 10219
      2984 10223
TIME...MOT...LOC 2345Z 254DEG 22KT 3001 10233

$$
327 
WWUS54 KMAF 112357
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
657 PM CDT MON JUN 11 2012

TXC443-120007-
/O.CAN.KMAF.SV.W.0174.000000T0000Z-120612T0015Z/
TERRELL TX-
657 PM CDT MON JUN 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TERRELL COUNTY IS
CANCELLED...

AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALTHOUGH THE THREAT OF SEVERE WEATHER HAS PASSED... PONDING OF WATER
WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.

&&

LAT...LON 2988 10232 3005 10256 3016 10250 3028 10206
      2978 10207 2980 10215 2983 10219 2984 10219
      2984 10223
TIME...MOT...LOC 2357Z 254DEG 22KT 3002 10228

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:21 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 11, 2:21 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
221 PM CDT MON JUN 11 2012

.DISCUSSION...
HOT TEMPERATURES AGAIN PREVAILED ACROSS SOUTHEAST NEW MEXICO AND
WEST TEXAS THIS AFTERNOON...ALTHOUGH A COLD FRONT WAS MAKING INROADS
INTO THE NORTHERN CWA.  THIS FRONT WILL MAKE THE TEMPERATURE
FORECAST DIFFICULT THE NEXT COUPLE OF DAYS...AND ALONG WITH THE
NORTHERN PERIPHERY OF AN UPPER RIDGE OVER THE AREA...THE
PRECIPITATION FORECAST WILL BE QUITE THE BEAR TOO.  A FEW STORMS MAY
DEVELOP/PERSIST THIS EVENING ALONG THE DRYLINE OVER THE EASTERN
FRINGE OF THE CWA...AND ALONG THE STALLED FRONTAL BOUNDARY OVER THE
SOUTHEASTERN NEW MEXICO PLAINS...NORTHERN PERMIAN BASIN AND WESTERN
LOW ROLLING PLAINS.  ANY STORMS THAT DEVELOP OVER THE WESTERN LOW
ROLLING PLAINS OR LOWER TRANS PECOS COULD BE SEVERE AS MID LEVEL
LAPSE RATES OF 8 TO 9 C/KM COMBINE WITH SBCAPE OF 1000 TO 2000
J/KG...IN ADDITION TO 0 TO 6 KM SHEAR AROUND 30KT.

IT WILL BE HOT AGAIN TUESDAY...BUT NOT QUITE AS BAD OVER NORTHERN
PORTIONS OF THE AREA ALONG AND BEHIND THE FRONT.  NOT ONLY WILL LOW
LEVEL MOISTURE INCREASE OVER THE AREA TUESDAY AS LOW LEVEL WINDS
WILL BE EAST OR SOUTHEAST...BUT MID AND UPPER LEVEL SUBTROPICAL
MOISTURE WILL SPREAD NORTHEASTWARD OVER THE REGION.  AS A WEAK
SHORTWAVE TROUGH MOVES OVER NEW MEXICO AND INTO THE AREA...EXPECT
THE HIGHER TERRAIN OF NEW MEXICO AND WEST TEXAS...AND THE FRONTAL
BOUNDARY...TO BECOME FOCI FOR THUNDERSTORM DEVELOPMENT TUESDAY
AFTERNOON.  SOME OF THE STORMS COULD BE SEVERE AS CAPE VALUES WILL
BE 1500 TO 2500 J/KG AND MID LEVEL LAPSE RATES 8 TO 9 C/KM ACROSS
THE FRONTAL BOUNDARY WHILE BULK SHEAR WILL INCREASE TO 40 TO 50KT.
STILL THINK STORMS WILL BECOME MORE WIDESPREAD...EITHER OVER THE
HIGHER TERRAIN OF NEW MEXICO OR OVER NORTHERN PORTIONS OF THE CWA
TUESDAY EVENING...THEN CONGLOMERATE INTO A MESOSCALE CONVECTIVE
SYSTEM TUESDAY NIGHT AS A LOW LEVEL JET STRENGTHENS OVER THE PERMIAN
BASIN.  HAVE KEPT A CHANCE OF STORMS GOING IN THE FORECAST AND
INTRODUCED SEVERE WORDING ALSO.  LARGE HAIL...DAMAGING WINDS AND
HEAVY RAINFALL WILL BE THE PRIMARY THREATS.

NEAR TO ABOVE NORMAL TEMPERATURES WILL PERSIST THROUGH THE REST OF
THE WEEK...AS WILL RAIN CHANCES.  THE HIGHER TERRAIN OF SOUTHWEST
TEXAS WILL BE THE FAVORED AREA FOR CONVECTION THROUGH THE WEEK AS A
STEADY FEED OF LOW LEVEL MOISTURE CONTINUES ON EAST TO SOUTHEASTERLY
LOW LEVEL FLOW.  ALOFT...UPPER LEVEL MOISTURE WILL CONTINUE TO
STREAM OVER THE AREA DUE TO WESTERLY TO SOUTHWESTERLY FLOW.
ALTHOUGH TEMPERATURES WILL NOT BE QUITE AS HOT...THERE WILL STILL BE
PLENTY OF HEATING FOR AN UNSTABLE AIRMASS EACH AFTERNOON AND
EVENING.  A BROAD UA TROUGH WILL FORM OVER THE SOUTHWEST CONUS BY
LATE WEEK WITH THE DOWNSTREAM SOUTHWESTERLY FLOW ALOFT PROPAGATING
ADDITIONAL SHORTWAVE TROUGHS OVER THE AREA TO INSTIGATE ADDITIONAL
CONVECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 72  94  73  94  /  20  30  40  20
BIG SPRING TX              73  95  74  94  /  30  20  40  10
CARLSBAD NM                68 100  71 100  /  10  20  20  20
DRYDEN TX                  78 103  77  98  /  20  10  10  10
FORT STOCKTON TX           75 100  75  98  /  20  20  20  20
GUADALUPE PASS TX          70  96  71  98  /  10  20  20  20
HOBBS NM                   69  91  68  94  /  20  30  30  30
MARFA TX                   64  95  62  93  /  10  20  20  20
MIDLAND INTL AIRPORT TX    74  96  75  96  /  20  20  30  20
ODESSA TX                  75  95  76  96  /  20  20  30  20
WINK TX                    75 101  76  99  /  10  20  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

76/67
Hazardous weather outlook, Jun 11, 10:04 AM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1004 AM CDT MON JUN 11 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-121515-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1004 AM CDT MON JUN 11 2012 /904 AM MDT MON JUN 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY THIS AFTERNOON
AND TONIGHT ACROSS THE NORTHERN AND EASTERN PERMIAN BASIN AND
SOUTHEAST NEW MEXICO INCLUDING THE GUADALUPE MOUNTAINS. SOME OF
THESE STORMS MAY BECOME SEVERE WITH HAIL...DAMAGING WINDS AND
BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF WEST TEXAS AND
SOUTHEAST NEW MEXICO TUESDAY AND TUESDAY NIGHT. SOME OF THE
STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT. IN ADDITION
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS
AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 11, 3:45 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
345 PM CDT MON JUN 11 2012

TXZ052-053-112130-
HOWARD-MITCHELL-
345 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN HOWARD AND SOUTHWESTERN MITCHELL COUNTIES UNTIL 430 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF COAHOMA AT 342
PM CDT...MOVING EAST AT 15 MPH.

PEA TO NICKEL SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE WITH THESE STORMS. FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY RAINS CAN ALSO BE EXPECTED. AS THIS THUNDERSTORM
INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

THESE THUNDERSTORMS COULD IMPACT MOTORISTS ON FARM TO MARKET ROAD
821.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, Jun 11, 5:00 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
500 PM CDT MON JUN 11 2012

TXZ075-112300-
PECOS-
500 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL PECOS COUNTY UNTIL 600 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 500 PM
CDT...MOVING NORTHEAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

&&
Special weather statement, Jun 11, 5:43 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
543 PM CDT MON JUN 11 2012

TXZ048-053-112345-
MITCHELL-SCURRY-
543 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN MITCHELL AND SOUTHEASTERN SCURRY COUNTIES UNTIL 645 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF COLORADO CITY AT
544 PM CDT...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

&&
Special weather statement, Jun 11, 6:01 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
601 PM CDT MON JUN 11 2012

TXZ081-082-112330-
TERRELL-BIG BEND AREA-
601 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
EAST CENTRAL BREWSTER AND SOUTHWESTERN TERRELL COUNTIES UNTIL 630 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME EAST CENTRAL BREWSTER
COUNTY OR 21 MILES SOUTHWEST OF SANDERSON AT 600 PM CDT...MOVING
EAST AT 15 MPH.

PEA TO NICKEL SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING AND
HEAVY RAINS CAN ALSO BE EXPECTED. AS THIS THUNDERSTORM INCREASES...
SEVERE WEATHER MAY DEVELOP RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:34 PM CDTSevere Thunderstorm WarningMAFGlasscock, Midland56 min
Jun 11, 4:09 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard66 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.